# SDR AALA20050358

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - WITH ALL POWER REMOVED FROM AIRCRAFT COCKPIT OVERHEAD EMERGENCY LIGHT ILLUMINATES.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
